# SDR CA970529002

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- Propeller: Mcauly D3A32C*
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S82NC2
- Condition: Spray Cut
- Location: Leading Edge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 1/4" WAS REMOVED FROM THE LEADING EDGES OF THE PROPELLER BLADES AND HAD TO REDUCE BLADES TO MINIMUM DIAMETER TO RETAIN PROPER TIP SHAPE. THE PROPELLER BLADES WERE DAMAGED BY WATER SPRAY CUTS.
